# SDR 9JLA2012052303524

- Difficulty date: April 26, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 10,724 hours, 6,693 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 10,478 hours, 6,474 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 307080026
- Part serial: A10190C
- Condition: Defective
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE WOULD NOT GO TO IDLE THRUST WITH THROTTLE LEVER IN THE IDLE POSITION. TROUBLESHOOTING IDENTIFIED THE ENGINE FUEL CONTROL WAS DEFECTIVE.  INSTALLED A REPAIRED UNIT. FUNCTIONAL CHECKED SATISFACTORY.
